# SDR 97FDEA00735

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FRAME 580 DENTED BETWEEN STRINGERS 22 AND 23 LT.  DAMAGED REMOVED PER SRM 51-40-3, DOUBLER INSTALLED PER SRM 51-40-3.
